Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 210, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 27, 2016, 11:58 PM MDT for Logan County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2016, 11:58 PM MDT (05:58 UTC)
- Expired
- Jul 28, 2016, 12:45 AM MDT
- In force
- 47 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Logan County, CO
The radar
The Cheyenne radar (KCYS), 135 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 6.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 3204 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
188
WUUS55 KBOU 280558
SVRBOU
COC075-280645-
/O.NEW.KBOU.SV.W.0210.160728T0558Z-160728T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1158 PM MDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LOGAN COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 1245 AM MDT
* AT 1158 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
WESTPLAINS...OR 22 MILES SOUTH OF KIMBALL...MOVING SOUTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STERLING...NORTH STERLING RESERVOIR...WILLARD...PADRONI...LOGAN
CORNERS...WESTPLAINS...PAWNEE PASS AND ATWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DENVER.
&&
LAT...LON 4066 10300 4057 10321 4052 10351 4052 10358
4100 10357 4100 10335
TIME...MOT...LOC 0558Z 329DEG 31KT 4092 10353
HAIL...1.00IN
WIND...60MPH
$$
GIMMESTAD2 follow-up statements
774
WWUS55 KBOU 280633
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1233 AM MDT THU JUL 28 2016
COC075-280645-
/O.CON.KBOU.SV.W.0210.000000T0000Z-160728T0645Z/
LOGAN CO-
1233 AM MDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR SOUTHWESTERN LOGAN COUNTY...
AT 1233 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOGAN
CORNERS...OR 5 MILES WEST OF STERLING...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
STERLING...LOGAN CORNERS...WILLARD...PAWNEE PASS AND ATWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DENVER.
&&
LAT...LON 4064 10315 4057 10321 4052 10351 4052 10358
4070 10358 4072 10337
TIME...MOT...LOC 0633Z 329DEG 31KT 4066 10332
HAIL...1.00IN
WIND...60MPH
$$
GIMMESTAD058
WWUS55 KBOU 280647
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1247 AM MDT THU JUL 28 2016
COC075-280656-
/O.EXP.KBOU.SV.W.0210.000000T0000Z-160728T0645Z/
LOGAN CO-
1247 AM MDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LOGAN COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM AS IT
MOVES FROM WEST OF STERLING THROUGH THE MERINO AREA OVER THE NEXT
HOUR.
LAT...LON 4064 10315 4057 10321 4052 10351 4052 10358
4070 10358 4072 10337
TIME...MOT...LOC 0645Z 329DEG 31KT 4066 10332
$$
GIMMESTADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:10 PM MDT, 4 hours 48 minutes earlier.
Area forecast discussion, Jul 27, 7:10 PM MDT, 4 hours 48 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 710 PM MDT WED JUL 27 2016 .UPDATE... Issued at 657 PM MDT Wed Jul 27 2016 Strong to severe isolated storms tracking Southeast across the plains early this evening. These storms have sent outflow back west towards Denver with increasing NE-E winds up to 30kt. The RAP develops activity later this evening over the foothills while HRRR keeps the additional development East and South of Denver later tonight. Certainly some potential for storms further West later this evening as there has been some increase in dewpoints behind the outflow. For now will at least keep in low pops in case stuff develops. && .SHORT TERM...(This evening through Thursday) Issued at 254 PM MDT Wed Jul 27 2016 An upper level ridge over the Great Basin will sink south over the next 24 hours as an short wave trough moves across the Northern Plains. This will increase the northwest flow aloft over eastern Colorado Thursday. For the rest of today and tonight, convergence along a weak boundary over Lincoln and Washington counties may help convection break the cap. Plan on having the highest pops here. An isolated severe storm or two is possible due to CAPE reaching 800 to 1600 J/kg. Farther west, a cap will limit most if not all convection. Will keep 10-20 pops in for the Front Range and Eastern Plains. For the mountains, drier air should prevent thunderstorm development. On Thursday, airmass temperatures will not change much which will result in highs reaching the upper 80s to lower 90s. East to northeast winds increase during the afternoon and evening. This will help transport moisture westward to the foothills. The short wave trough passing to the northeast of Colorado is expected to help trigger thunderstorms over northeast Colorado. The increased flow aloft will produce good shear Thursday. This shear combined with CAPE climbing to 1500 to 3000 J/kg will allow some storms to become severe with large hail and damaging winds. .LONG TERM...(Thursday night through Wednesday) Issued at 254 PM MDT Wed Jul 27 2016 Thursday night upper level high pressure will be centered over extreme southwestern Utah with a northwest flow aloft over Colorado. A 40kt+ jet max and associated upper level disturbance will move over the far northeastern Corner of Colorado. With capes over 1500 j/kg...quite a bit of shear and lift from the jet...severe storms are expected over the northeastern quarter of Colorado. Latest SPC Day 2 outlook has this area in a slight to enhanced risk of severe storms. In addition...with PW's over 1.25 inches heavy rain will also be possible with the storms. Models show an outflow boundary from the overnight convection pushing up against the foothills which may initiate some thunderstorms activity across the foothills...Urban Corridor and Palmer Divide...some of which could be strong. In addition...cooler and moist air behind the boundary could result in low clouds across the Plains...including portions of the Front Range Urban Corridor after midnight. The increased moisture and cloud cover should keep high temperatures on Friday below 90 on the plains. The additional moisture may also result in a few more storms east of the mountains if the cap can be broken. It looks like the best chance should be over the Palmer Divide...where some of the storms could be strong. The upper ridge begins to shift eastward across the Rocky Mountain Region over the weekend...which should bring warmer and drier across north central and northeastern Colorado. There may be enough moisture...combined with daytime heating...to produce isolated high based storms across the high country. An isolated strong storm may also be possible across the far northeastern plains due to better shear and low level moisture. Early next week...the upper high is forecasted to move east into the southern plains states. As it does...monsoonal moisture should begin to flow into Colorado from the south...which should result in slightly cooler temperatures along with increased precipitation chances across the region. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 657 PM MDT Wed Jul 27 2016 Outflow from storms over the plains resulting in increasing NE winds up to 35kt at KDEN/BJC and will get into APA around 02z. Still some low potential for storms over terminals given outflow but confidence is low and not mention additional storms yet. Certainly something to watch for tonight. && .BOU Watches/Warnings/Advisories... None. && UPDATE...Entrekin SHORT TERM...Meier LONG TERM...Kalina AVIATION...Entrekin
Hazardous weather outlook, Jul 27, 11:14 AM MDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1114 AM MDT WED JUL 27 2016 COZ030>051-281715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1114 AM MDT WED JUL 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED LATE AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP MAINLY EAST OF A LINE FROM NEW RAYMER TO LIMON...ONE OR TWO OF WHICH COULD PRODUCE DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. WEST OF THIS LINE THE THUNDERSTORMS COVERAGE WILL BE ISOLATED AT BEST. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STORM ACTIVITY WILL DECREASE OVER THE MOUNTAINS WHILE INCREASING OVER THE FAR NORTHEASTERN PLAINS ON THURSDAY WITH A FEW SEVERE STORMS POSSIBLE. FRIDAY WILL BE A LITTLE COOLER WITH A FEW STRONG STORMS POSSIBLE MOST LIKELY OVER THE PALMER DIVIDE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STORMS EACH EVENING. THE WEEKEND WILL BECOME WARMER AND DRIER OVER THE PLAINS WHILE AFTERNOON STORMS INCREASE OVER THE HIGH TERRAIN. EARLY NEXT WEEK WILL SEE AFTERNOON STORMS CONTINUE OVER THE MOUNTAINS ALONG WITH ISOLATED SHOWERS ON THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.
In the hours before
Local storm report, Jul 27, 5:59 PM MDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
559 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 1 ESE GALETON 40.52N 104.56W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0457 PM HAIL 6 NE NUNN 40.77N 104.70W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0452 PM HAIL 5 NNE NUNN 40.77N 104.76W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0414 PM HAIL S ARRIBA 39.28N 103.27W
07/27/2016 E1.50 INCH LINCOLN CO PUBLIC
0348 PM HAIL 4 E ARRIBA 39.28N 103.20W
07/27/2016 M1.75 INCH LINCOLN CO TRAINED SPOTTER
&&
NGUSACKLocal storm report, Jul 27, 6:27 PM MDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
627 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 E KERSEY 40.39N 104.52W
07/27/2016 E2.50 INCH WELD CO PUBLIC
0545 PM HAIL 1 ESE GALETON 40.52N 104.56W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0457 PM HAIL 6 NE NUNN 40.77N 104.70W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0452 PM HAIL 5 NNE NUNN 40.77N 104.76W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0414 PM HAIL S ARRIBA 39.28N 103.27W
07/27/2016 E1.50 INCH LINCOLN CO PUBLIC
0348 PM HAIL 4 E ARRIBA 39.28N 103.20W
07/27/2016 M1.75 INCH LINCOLN CO TRAINED SPOTTER
&&
NGUSACKLocal storm report, Jul 27, 6:31 PM MDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
631 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 2 E KERSEY 40.39N 104.52W
07/27/2016 E2.50 INCH WELD CO PUBLIC
0545 PM HAIL 1 ESE GALETON 40.52N 104.56W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0515 PM HAIL 1 S GALETON 40.51N 104.58W
07/27/2016 M2.00 INCH WELD CO TRAINED SPOTTER
0457 PM HAIL 6 NE NUNN 40.77N 104.70W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0452 PM HAIL 5 NNE NUNN 40.77N 104.76W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0414 PM HAIL S ARRIBA 39.28N 103.27W
07/27/2016 E1.50 INCH LINCOLN CO PUBLIC
0348 PM HAIL 4 E ARRIBA 39.28N 103.20W
07/27/2016 M1.75 INCH LINCOLN CO TRAINED SPOTTER
&&
NGUSACKLocal storm report, Jul 27, 8:07 PM MDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
807 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 9 NNE CROOK 40.98N 102.74W
07/27/2016 M70.00 MPH LOGAN CO TRAINED SPOTTER
0740 PM HAIL 9 NNE CROOK 40.98N 102.74W
07/27/2016 M1.50 INCH LOGAN CO TRAINED SPOTTER
0610 PM HAIL 2 E KERSEY 40.39N 104.52W
07/27/2016 E2.50 INCH WELD CO PUBLIC
0545 PM HAIL 1 ESE GALETON 40.52N 104.56W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0515 PM HAIL 1 S GALETON 40.51N 104.58W
07/27/2016 M2.00 INCH WELD CO TRAINED SPOTTER
0457 PM HAIL 6 NE NUNN 40.77N 104.70W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0452 PM HAIL 5 NNE NUNN 40.77N 104.76W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0414 PM HAIL S ARRIBA 39.28N 103.27W
07/27/2016 E1.50 INCH LINCOLN CO PUBLIC
0348 PM HAIL 4 E ARRIBA 39.28N 103.20W
07/27/2016 M1.75 INCH LINCOLN CO TRAINED SPOTTER
&&
NGUSACKLocal storm report, Jul 27, 11:00 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1100 PM MDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 9 NNE CROOK 40.98N 102.74W
07/27/2016 M70.00 MPH LOGAN CO TRAINED SPOTTER
0740 PM HAIL 9 NNE CROOK 40.98N 102.74W
07/27/2016 M1.50 INCH LOGAN CO TRAINED SPOTTER
0610 PM HAIL 2 E KERSEY 40.39N 104.52W
07/27/2016 E2.50 INCH WELD CO PUBLIC
0545 PM HAIL 1 ESE GALETON 40.52N 104.56W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0515 PM HAIL 1 S GALETON 40.51N 104.58W
07/27/2016 M2.00 INCH WELD CO TRAINED SPOTTER
0457 PM HAIL 6 NE NUNN 40.77N 104.70W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0454 PM TORNADO 1 E NUNN 40.70N 104.76W
07/27/2016 WELD CO BROADCAST MEDIA
BRIEF TORNADO. TIME AND LOCATION ESTIMATED.
0452 PM HAIL 5 NNE NUNN 40.77N 104.76W
07/27/2016 M1.75 INCH WELD CO TRAINED SPOTTER
0414 PM HAIL S ARRIBA 39.28N 103.27W
07/27/2016 E1.50 INCH LINCOLN CO PUBLIC
0348 PM HAIL 4 E ARRIBA 39.28N 103.20W
07/27/2016 M1.75 INCH LINCOLN CO TRAINED SPOTTER
&&
CMGThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 6:07 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 24 min |
| Jul 27, 7:00 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 28 min |
| Jul 27, 7:20 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 40 min |
| Jul 27, 7:21 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Lincoln, Washington | 23 min |
| Jul 27, 7:27 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 15 min |
| Jul 27, 7:51 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 12 min |
| Jul 27, 8:18 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 27 min |
| Jul 27, 11:23 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 37 min |
| Jul 28, 12:44 AM MDT | Special Weather Statement | BOU | Phillips | 46 min |
| Jul 28, 6:33 AM MDT | Special Weather Statement | BOU | Sedgwick | 42 min |
| Jul 28, 7:13 AM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 47 min |
| Jul 28, 11:18 AM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 42 min |
| Jul 28, 11:56 AM MDT | Special Weather Statement | BOU | Phillips | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.